# SDR SWAA2018100925812

- Difficulty date: September 18, 2018
- Submitted: October 10, 2018
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 31,665 hours, 18,570 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD BULLNOSE EMERGENCY LIGHT INOP BETWEEN ROW 11 TO ROW 13.  R&R BATTERY PACK PER AMM.
